Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 99, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jul 4, 2008, 10:17 AM EDT for Williams County, Ohio. It took effect at Jul 5, 2008, 9:35 AM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2008, 10:17 AM EDT (14:17 UTC)
- In effect from
- Jul 5, 2008, 9:35 AM EDT
- Expired
- Jul 6, 2008, 10:22 AM EDT
- In force
- 25 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Williams County, OH
The radar
The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 041417 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 AM EDT FRI JUL 04 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .THE HEAVY RAIN THAT FELL WEDNESDAY EVENING MAY LEAD TO MINOR RIVER FLOODING BY TONIGHT. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC171-051417- /O.NEW.KIWX.FL.W.0099.080705T0600Z-080706T1300Z/ /MONO1.1.ER.080705T0600Z.080705T0600Z.080705T1300Z.NO/ 1017 AM EDT FRI JUL 04 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM FRIDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND 2 AM SATURDAY JULY 5. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. $$
4 follow-up statements
000 WGUS83 KIWX 050043 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 843 PM EDT FRI JUL 04 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT HEAVY RAINFALL WILL CAUSE MINOR RIVER FLOODING ALONG THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AND ALONG THE TIFFIN RIVER NEAR STRYKER. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC171-060043- /O.EXT.KIWX.FL.W.0099.080705T1800Z-080706T1800Z/ /MONO1.1.ER.080705T1800Z.080705T1800Z.080705T1800Z.NO/ 843 PM EDT FRI JUL 04 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM FRIDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 2 PM SATURDAY JULY 5. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. $$ OHC039-051-171-060042- /O.EXT.KIWX.FL.W.0098.080705T0040Z-080710T0000Z/ /STRO1.1.ER.080704T1730Z.080706T1200Z.080709T0000Z.NO/ 843 PM EDT FRI JUL 04 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM FRIDAY THE STAGE WAS 11.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.0 FEET AROUND 8 AM SUNDAY JULY 6 AND FALL BELOW FLOOD STAGE AROUND 8 PM TUESDAY JULY 8. * AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME IMPASSIBLE. $$
000 WGUS43 KIWX 051338 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 938 AM EDT SAT JUL 05 2008 ...FLOODING SEVERITY FORECAST TO INCREASE FROM MINOR TO MODERATE FOR THE FOLLOWING RIVERS IN OHIO SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .RECENT HEAVY RAINFALL WILL CAUSE MODERATE RIVER FLOODING ALONG THE SAINT JOSEPH RIVER BELOW MONTPELIER. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC171-061338- /O.EXT.KIWX.FL.W.0099.080705T1335Z-080707T1400Z/ /MONO1.2.ER.080705T0353Z.080706T0000Z.080706T1400Z.NO/ 938 AM EDT SAT JUL 05 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM THIS MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM SATURDAY THE STAGE WAS 12.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO CREST NEAR 13.4 FEET AROUND 8 PM SATURDAY JULY 5 AND FALL BELOW FLOOD STAGE AROUND 10 AM SUNDAY JULY 6. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$
000 WGUS83 KIWX 060130 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 930 PM EDT SAT JUL 05 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT HEAVY RAINS HAVE LED TO MINOR FLOODING ALONG THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AND ALONG THE TIFFIN RIVER NEAR STRYKER. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC171-070130- /O.EXT.KIWX.FL.W.0099.000000T0000Z-080707T1300Z/ /MONO1.1.ER.080705T0353Z.080706T0600Z.080706T1300Z.NO/ 930 PM EDT SAT JUL 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM SATURDAY THE STAGE WAS 12.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 9 AM SUNDAY JULY 6. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$ OHC039-051-171-070130- /O.EXT.KIWX.FL.W.0098.000000T0000Z-080710T1200Z/ /STRO1.1.ER.080704T1730Z.080706T1200Z.080709T1200Z.NO/ 930 PM EDT SAT JUL 05 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM SATURDAY THE STAGE WAS 13.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.2 FEET AROUND 8 AM SUNDAY JULY 6 AND FALL BELOW FLOOD STAGE AROUND 8 AM WEDNESDAY JULY 9. * AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME IMPASSIBLE. $$
000 WGUS83 KIWX 061422 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EDT SUN JUL 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-061452- /O.CAN.KIWX.FL.W.0099.000000T0000Z-080707T1300Z/ /MONO1.1.ER.080705T0353Z.080705T1100Z.080706T0537Z.NO/ 1022 AM EDT SUN JUL 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 7 AM SUNDAY THE STAGE WAS 11.8 FEET * FLOOD STAGE IS 12.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE VERY EARLY SUNDAY MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 10.3 FEET AROUND 2 PM SUNDAY JULY 6. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 4, 5:47 AM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 4, 5:47 AM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 547 AM EDT FRI JUL 4 2008 .AVIATION/UPDATE... AREA OF SHOWERS MOVG THROUGH SWRN PORTION OF CWA MAKING LESS NORTHWARD PROGRESS THAN EARLIER THIS MORNING... THUS... ADJUSTED POPS TO KEEP MENTION OF SCT SHOWERS CONFINED TO SRN 1-2 TIERS OF COUNTIES IN CWA. MVFR VSBYS IN BR AT FWA EXPECTED TO PERSIST THROUGH EARLY MORNING... OTHERWISE VFR CONDITIONS SHOULD PREVAIL AT BOTH TERMINALS TODAY AND INTO EARLY TONIGHT. WITH SFC HIGH REMAINING NEARLY STNRY OVER THE GRTLKS THROUGH TONIGHT... EXPECT A REPEAT OF MVFR VSBYS LATE TONIGHT AT FWA WITH RADIATIONAL COOLING FOG DVLPG AGAIN. && .PREV DISCUSSION... /ISSUED 430 AM EDT FRI JUL 4 2008/ SHORT TERM... AREA OF WARM TOPPED CONVECTION FORMED OVER CENTRAL IL EARLY THIS MORNING AND MOVG ENE INTO SWRN PORTION OF OUR CWA. ONLY ISOLD LIGHTNING STRIKES IN THE AREA OF SHOWERS BUT RATHER SLOW MOVEMENT AND MODERATE RATES YIELDING 88D ESTIMATES AROUND 1/4 PER HR ATTM. FORCING FOR THE SHOWERS APPEARS TO BE SHRTWV MOVG INTO WRN IL. GFS HAD BEST FORECAST OF THIS FEATURE AND ASSOCIATED PRECIP FIELDS AT 06Z...THOUGH APPEARS TO BE EXPERIENCING CONVECTIVE FEEDBACK WITH THIS SYSTEM BY 12Z AND THROUGH REMAINDER OF TODAY/TNGT. BASED ON CURRENT TRENDS AND GFS GUIDANCE...FCST SCT SHOWERS AND ISOLD TSTMS SOUTH OF A KDFI-KGGP LINE THIS MORNING WITH GENERALLY DRY WX THIS AFTN AS WAVE MOVES TO THE EAST...THOUGH DID LEAVE A LOW CHC IN FAR SOUTH FOR CONSISTENCY SAKE AND TO MATCH UP WITH NEIGHBORING WFOS GRIDS. WKNG TROF OVER NE U.S. WILL RESULT IN WKNG FLOW OVER THE GRTLKS/OH VALLEY OVER THE WEEKEND. THIS SHOULD ALLOW SHRTWV MOVG SE ACROSS SRN MN THIS MORNING TO CUT OFF INTO A WK CLOSED LOW OVER THE AREA ON SAT. LOCATION OF THIS DEVELOPING UPR LOW ON SAT VARIES CONSIDERABLY FROM MODEL-MODEL... AS IS OFTEN THE CASE WITH DVLPG CLOSED LOWS. SOME WK INSTABILITY MAY DVLP OVER SERN PORTION OF THE CWA SAT AFTN DUE TO PROXIMITY OF CLOSING OFF UPPER LOW AND LINGERING MOISTURE ASSOCIATED WITH OLD SFC FRONTAL BOUNDARY OVER OH VALLEY. ISOLATED AFTN SHOWER/TSTM CANT BE RULED OUT IN THIS AREA AS SUGGESTED BY NAM GUIDANCE BUT FOR NOW LEFT SATS FCST DRY. GOING DRY FCST FOR SAT NGT STILL REASONABLE AS UPR LOW EXPECTED TO DRIFT EAST OF THE AREA AS SFC HIGH PRES RIDGE MOVES SE THROUGH THE CWA. WITH HIGHER POPS SOUTH TODAY LOWERED HIGHS A BIT. OTRWS LITTLE CHANGE TO TEMPS WHICH WILL REMAIN BLO NORMAL THROUGH THE PD WITH WK ELY LOW LEVEL FLOW AND WK UPPER LOW CLOSING OFF NEARBY. LONG TERM... SUNDAY THROUGH THURSDAY. HIGH PRESSURE WILL REMAIN IN CONTROL AT THE START OF THE PERIOD WITH INCREASING TEMPS AND HUMIDITY SETTING THE STAGE FOR SEVERAL POTENTIAL SHOTS AT PRECIP THROUGH MUCH OF THE REMAINDER OF THE FORECAST. VERY FEW CHANGES MADE TO GRIDS. AS FLOW BECOMES MORE ZONAL WITH TIME FOR THE START OF THE FIRST FULL WEEK OF JULY...SEVERAL RIPPLES WILL TAKE SHAPE AND MOVE ACROSS THE REGION BRINGING CHANCES OF PRECIP WITH EACH ONE. MODELS HOWEVER HAVING EXPECTED TIMING AND TRACK ISSUES. FIRST ONE OF NOTE COULD ARRIVE AS EARLY AS SUNDAY NIGHT AND EARLY MONDAY ACROSS NORTHERN AREAS. GEM AND TO A LESSER EXTENT THE ECMWF ARE ONLY ONES SHOWING THIS WITH GFS AND NAM DRY WITH THE RIDGE HOLDING. AM TEMPTED TO THROW SOMETHING FOR LATE SUNDAY NIGHT GIVEN OVERALL RECENT TREND OF AT LEAST SOME PRECIP WITH EACH WAVE...BUT THINK BULK OF FORCING AT THIS TIME WILL REMAIN NORTH...AT LEAST INTO EARLY MONDAY. AS INFLUENCE OF RIDGE BEGINS TO SHIFT SLIGHTLY SOUTH THINK CHANCES WILL INCREASE FOR SHOWERS AND STORMS ACROSS THE AREA INTO TUESDAY NIGHT BEFORE A WEAK FRONTAL BOUNDARY DROPS THROUGH AND EVENTUALLY BECOMES PARALLEL TO THE FLOW TO THE SOUTH AND LOSES DEFINITION. REMAINDER OF THE FORECAST QUESTIONABLE INTO THURSDAY AS SERIES OF WAVES LOOK TO CONTINUE. REGION WILL BE SANDWICHED BETWEEN COOLER AIR TO THE NORTH AND HAZY HOT AND HUMID CONDITIONS TO THE SOUTH. STILL REMAINS TO BE SEEN IF TRUE SUMMER CONDITIONS WILL ARRIVE YET FOR THE AREA BUT AS MENTIONED BY THE DAY SHIFT...CHANCES BEGINNING TO LOOK MORE FAVORABLE INTO THE WEEK OF THE 13TH. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM/AVIATION/UPDATE...TAYLOR LONG TERM...FISHER
Hazardous weather outlook, Jul 4, 6:18 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 618 AM EDT FRI JUL 4 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-050915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 618 AM EDT FRI JUL 4 2008 /518 AM CDT FRI JUL 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY MAINLY SOUTH OF A LIMA OHIO TO MONTICELLO INDIANA LINE. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT AND AGAIN BY THURSDAY. IT REMAINS TOO EARLY TO DETERMINE SPECIFIC SEVERE STORM RISKS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-050915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 618 AM EDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT AND AGAIN BY THURSDAY. IT REMAINS TO EARLY TO DETERMINE SPECIFIC SEVERE STORM RISKS AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.